# SDR UALA2011091204936

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,122 hours, 14,035 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 211738815
- Part serial: 147
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK OFF LIGHT ON RUNWAY.  ACP BITE TEST, PACK OPERATES NORMALLY IN STBY CONTROL.  MAINT STATUS MESSAGE-CABIN ALT AUTO 2 ACCOMPANIED BY MOMENTARY FLUCTUATION IN CABIN ALT.  REPLACED CONTROLLER.  DUE TO PREVIOUS HISTORY REPLACE PACK TEMP CONTROLLER.
